# SDR DALA2024060705849

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5346, MAIN CABIN SEAT TRACK FOUND DAMAGED OUT OF LIMITS FROM STA 1320-1540 INBOARD. CORRECTIVE ACTION: ACCOMPLISHED SEAT TRACK REPAIR ATR/H INBD STA 1320 TO STA 1390 IAW B 757 SRM 53-00-52-2R. (LP 0378454)
